MathSciNet Relay Station
MathSciNet bibliographic data
MR1750040 76P05 (82C40)
Desvillettes, L.; Golse, F. On a model Boltzmann equation without angular cutoff. Differential Integral Equations 13 (2000), no. 4-6, 567–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement